# SDR HALA2011080100345

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 32,048 hours, 6,050 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4077880908
- Part serial: 31163369
- Condition: Intermittent
- Location: Cockpit
- Part time: 24,167 hours, 4,650 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CDU DISPLAY WILL GO BLANK ON OCCASION ( FOR APPROX 15 SEC ) THEN COMES BACK WITH NO PERFORMANCE DEGREGATION.  LT DISPLAY.  R &R CAPT CDU IAW AMM 34-61-02.
